# SDR AALA202108301536

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 14,804 hours, 5,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATIONS CYLINDER PER A320F AMM 52-22-00.
